• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



UMM...PHANTOM TOTM..???

#1
hey everyone, day 8 for me on CD ss+ and went to the loo this afternoon (as i do a gazillion times a day at the mo) only to find that i was bleeding. im on the pill and in the middle of my pack so thought this was very very strange and im a bit worried. i am like clockwork usually, i can pinpoint my totm to the very hour...
i have read on here that cd can make u more fertile but i'm hardly fertile if i'm bleeding....very confused. :confused::confused:


any advice please..
 
Get Rid of this ad and join in on the conversation for free today! Tap here!
#2
Hi

I wouldn't worry too much about this. VLCDs are know for affecting your cycle as progesterone and oestrogen are fat soluble hormones so the fat loss can affect them. Lots of us have had changes to our cycle.... my pattern is totally changing. It's not known to disrupt function of the pill though from an efficacy point of view.

It usually settles back down once you stop the diet.
 
#3
Hi

I wouldn't worry too much about this. VLCDs are know for affecting your cycle as progesterone and oestrogen are fat soluble hormones so the fat loss can affect them. Lots of us have had changes to our cycle.... my pattern is totally changing. It's not known to disrupt function of the pill though from an efficacy point of view.

It usually settles back down once you stop the diet.
thank you Gg. thats put my mind at rest a bit. it just freaked me out a bit coz im like clockwork when it comes to mother nature. i'm so so scared of getting preggers on CD as ive heard of so many CD babies, so im being extra careful. thanks again xx
 
#4
Seriously It makes u more likely to get pregnant oh gosh!! Am on the pill also finish on Tuesday my cycle n see what happens :-S
 
#5
hey all TMI here but i need ur help and advice. im still bleeding quite heavily and im not impressed. mentioned it to cdc and she said to wait till i finish my pill pack and see if my normal one comes on okay. i asked her would it be any better if i did 810 but she thought it wouldnt make a difference really. so i just wanted to know if anyone else has experienced anything similar and was there anything that u did to help it. its reallly doin my head in now.

thanks in advance xx
 


Similar threads